Article
Some Symmetric Identities for the Generalized Hermite-Euler and Hermite-Genocchi Polynomials
Authors
and
Abstract
In this paper, we introduce a new class of generalized Hermite-Euler and Hermite-Genocchi polynomials and derive some symmetric identities by applying the generating functions. Also, we obtain some potentially useful relations for the Bernoulli polynomials, Euler polynomials, power sum, alternating sum and Genocchi numbers. These results extend some known summations and identities of generalized Hermite-Euler and Hermite-Genocchi polynomials studied by Dattoli et al. [3], Pathan and Khan [9] and Khan [5].
Keywords
Hermite polynomials, Euler polynomials, Hermite-Euler polynomials, Genocchi polynomials, Hermite-Genocchi polynomials, power sum, alternating sum
Citation
Khan, W. A. & Ghayasuddin, M. (2017). Some symmetric identities for the generalized hermite-euler and hermite-genocchi polynomials. Journal of Analysis & Number Theory, 5(2), 119–125. https://doi.org/10.18576/jant/050206
W. A. Khan and M. Ghayasuddin, “Some symmetric identities for the generalized hermite-euler and hermite-genocchi polynomials,” Journal of Analysis & Number Theory, vol. 5, no. 2, pp. 119–125, 2017, doi: 10.18576/jant/050206.
Khan WA, Ghayasuddin M. Some symmetric identities for the generalized hermite-euler and hermite-genocchi polynomials. Journal of Analysis & Number Theory. 2017;5(2):119–125. doi:10.18576/jant/050206.
Khan, W. A. and Ghayasuddin, M. (2017), ‘Some symmetric identities for the generalized hermite-euler and hermite-genocchi polynomials’, Journal of Analysis & Number Theory, 5(2), pp. 119–125. Available at: https://doi.org/10.18576/jant/050206.
Khan, Waseem A., and M. Ghayasuddin. “Some Symmetric Identities for the Generalized Hermite-euler and Hermite-genocchi Polynomials.” Journal of Analysis & Number Theory, vol. 5, no. 2, 2017, pp. 119–125. https://doi.org/10.18576/jant/050206.
Khan, Waseem A., and M. Ghayasuddin. “Some Symmetric Identities for the Generalized Hermite-euler and Hermite-genocchi Polynomials.” Journal of Analysis & Number Theory 5, no. 2 (2017): 119–125. https://doi.org/10.18576/jant/050206.
Export citation
Published by: Engineering Journals


